# SDR DALA2015031302202

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON PREVIOUSLY REPAIRED DOUBLER ON FORWARD PASSENGER ENTRANCE DOOR ON FORWARD LOWER CORNER.  R & R DOUBLER IAW SRM 52-10-01, 51-30-00 AND 51-10-03.
